| Model Number |
DCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section d6a: not applicable, as the lens was not implanted.Section d6b: not applicable, as the lens was not implanted, hence not explanted.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that during insertion of the preloaded monofocal intraocular lens (iol), model dcb00, a crack was observed in the lens.A replacement lens was available.Although the lens made contact with the patient, the inserter was removed before the lens entered the eye.No additional information was provided.Additional information received confirmed that the procedure was successfully completed using a replacement lens of the same model and diopter.The cartridge contacted the patient¿s left eye; however, the lens did not.No patient injury was reported.There were no unplanned medical or surgical interventions, including vitrectomy, incision enlargement, or sutures.The current patient outcome indicates no concerns or reported issues.